Hello. I am very confused about something and any input on this would be wonderful. Ok, my youngest child, my 3 year old daughter has 2 very large lumps on both sides of her neck. My husband is in the Military and when he came home from his first deployment, he noticed the lumps on our daughter's neck immediately. She was 4 months old at the time. I took her into her doctor and her doctor felt them and said everything was fine. She told me the lumps would go away in a couple of weeks but sometimes could take up to a few months to go away. Well they never went away but they didn't get bigger for a while. We ended up having to move when our daughter was 1 year old. I noticed as soon as we moved into our new housing, that the lumps had gotten bigger. I took her into her new doctor and her doctor gave me 2 different medications for her to take. I can't remember the names but she had to take them for a week. He said the lumps would go away after that. But they didn't. They got bigger still. I still try and take her in but they always tell me that it's not a priority and they can't get her in for an appointment. I've tried going other places but we're stationed overseas and the military health care system will NOT approve us to go anywhere else....at all. So i'm not sure what to do and i'm scared. Often times when we go out in public I leave her hair down because if I put her hair up, a stranger always makes a comment about the lumps on both sides of her neck. I have no idea what could cause this or what to do about it. They don't seem to irritate her but she will not let me touch them. I don't know if it's out of pain or her being a 3 year old that has a ticklish neck. Can someone please give me any sort of insight as to what this is? Or anything at all? Thank you :)Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?